# SDR SWAA010868

- Difficulty date: March 21, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 45,795 hours, 39,351 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND 1.5 INCH LONG EXTERNAL FUSELAGE SKIN CRACK AT BS 760, STR 18R.  REPAIRED SKIN PER SRM.
